Target New ArrivalsGift Ideas for DadClothing, Shoes & AccessoriesHome & DecorKitchen & DiningOutdoor Living & GardenGroceryHousehold EssentialsBabyBeautyPersonal CareSports & OutdoorsHealthWellnessLuggageSchool & Office SuppliesToysElectronicsVideo GamesMovies, Music & BooksParty SuppliesGift IdeasGift CardsPetsUlta Beauty at TargetShop by CommunityTarget OpticalDealsClearanceNew ArrivalsSpring OutfitsGift Ideas for MomWomen’s Festival OutfitsTop DealsTarget Circle DealsWeekly AdShop Order PickupShop Same Day DeliveryRegistryRedCardTarget CircleFind Stores
Advil Dual Action with Acetaminophen combination of 250mg Ibuprofen and 500mg Acetaminophen Coated Caplets - 2 of 4Advil Dual Action with Acetaminophen combination of 250mg Ibuprofen and 500mg Acetaminophen Coated Caplets - 3 of 4Advil Dual Action with Acetaminophen combination of 250mg Ibuprofen and 500mg Acetaminophen Coated Caplets - 4 of 4
Advil Dual Action with Acetaminophen combination of 250mg Ibuprofen and 500mg Acetaminophen Coated Caplets - 1 of 4

Advil Dual Action with Acetaminophen combination of 125mg Ibuprofen and 250mg Acetaminophen Coated Caplets - 72ct

$11.39 ($0.16/count)See 1 deal for this item

Count72ct

In Stock

Eligible for registries and wish lists
Available deals

At a glance

About this item

Highlights

  • 72 Advil Dual Action Coated Caplets w/ Acetaminophen, 250Mg Ibuprofen, 500Mg Acetaminophen Per Dose
  • Relieves pain with ibuprofen and acetaminophen, with packaging with 20% less plastic by 2022
  • Pain medication for headache, toothache, menstrual cramp, muscle pain and lower back pain relief
  • Pain relief for 8 hours - the perfect addition to your college dorm room essentials
  • The first FDA approved pain medicine with a combination of acetaminophen and ibuprofen
  • HSA and FSA eligible item. Medicare Advantage OTC (MAOTC) eligible. *OTC benefits and eligible products vary by plan. Check your plan for specific details.

Description

Advil Dual Action Coated Caplets with Acetaminophen are the first FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills.
Suggested Age: 12 Years and Up
Active Ingredient Strength Value: 250.0 Milligrams
Product Warning: Contains Acetaminophen
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 72
Net weight: 2.72 Ounces
TCIN: 79797299
UPC: 305730147729
Item Number (DPCI): 094-01-0042
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details aren’t accurate or complete, we want to know about it.

Active ingredients

acetaminophen' '250.0mg ibuprofen (nsaid*)' '125.0mg ' '

Purpose

Pain reliever Pain reliever inflammatory drug

Uses

■ temporarily relieves minor aches and pains due to: ■ headache ■ toothache ■ backache ■ menstrual cramps ■ muscular aches ■ minor pain of arthritis

Directions

Directions ■ do not take more than directed Adults and children 12 years and over: ■ take 2 caplets every 8 hours while symptoms persist Children under 12 years: ■ ask a doctor ■ do not take more than 6 caplets in 24 hours, unless directed by a doctor

Inactive ingredients

inactive ingredients: carnauba wax, colloidal silicon dioxide, croscarmellose sodium, ferric oxides, glyceryl dibehenate, hypromellose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, titanium dioxide

Shipping details

Estimated ship dimensions: 2 inches length x 4 inches width x 3.5 inches height
Estimated ship weight: 0.1698 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, delivered to the guest, delivered by a Shipt shopper, or picked up by the guest.
See the return policy for complete information.

Q: Is this safe to take

submitted by DIMPLES - 1 year ago
  • A: Check out pubmed articles. This is safe to take, the two meds are processed through different organs (kidney vs liver) and work on different ways to relieve pain: basically inflammation and nerve pain which are often the two ways pain affects you when you have tooth pain or back/neck pain, in fact it’s this combo that’s replacing opioid use for pain in many circumstances…both of the medications can take their toll on your body if taken for too long so if the pain persists then go to a dr…no, I’m not a doctor but I have chronic pain conditions as does one of my kids so I see a lot of specialists and do a lot of research

    submitted byKate - 1 year ago
  • A: Dear Dimples, please note that our product are perfectly safe to take when following the directions outlined on the label. If you want to make sure that the product is the best fit for you, I can always speak to your doctor and local pharmacist.

    submitted byHaleon - 1 year ago
    Brand expert

Q: Is it safe for a person over eighty to advil?

submitted by bduodu - 2 years ago
  • A: The description at the top of page is mis-leading. As the product information below states 250 acetaminophen and 500 ibuprofen per capsule. A far cry from 125. Will call Mfg to confirm.

    submitted byTarget customer - 1 year ago
  • A: Dear, bduodu, please note that for use of Advil dual action by children under 12 years of age, you need to ask a doctor. in each specific case.

    submitted byHaleon - 2 years ago
    Brand expert

Q: The description states 500mg acetaminophen and 250mg ibuprofen. The actual pill bottle shown in the images (7th image) states 250mg acetaminophen and 125mg ibuprofen. This is a BIG DIFFERENCE...double the amount of medicine...

submitted by adpicucci - 5 years ago
  • A: I believe it's 2 pills = 500mg acetaminophen and 250mg ibuprofen. 1 pill = 250mg acetaminophen and 125mg ibuprofen.

    submitted byJJ - 5 years ago
  • A: The 500/250 is per dose; a dose is two caps. The 250/125 is per cap.

    submitted byKOM - 5 years ago

Q: What are the active ingredients in this formulation?

submitted by AI Shopping Assistant - 1 month ago
  • A: The formulation contains 250 mg of Ibuprofen and 500 mg of Acetaminophen.

    submitted byAI Shopping Assistant - 1 month ago
    Ai generated

Q: What is the primary purpose of this medication?

submitted by AI Shopping Assistant - 1 month ago
  • A: This medication is designed to relieve mild to moderate pain and reduce fever.

    submitted byAI Shopping Assistant - 1 month ago
    Ai generated

Q: What is the suggested age for using this product?

submitted by AI Shopping Assistant - 1 month ago
  • A: The product is recommended for individuals aged 12 years and older.

    submitted byAI Shopping Assistant - 1 month ago
    Ai generated

Q: How many caplets are included in a package?

submitted by AI Shopping Assistant - 1 month ago
  • A: There are 72 caplets in each package of this medication.

    submitted byAI Shopping Assistant - 1 month ago
    Ai generated

Q: What is the form of this medication?

submitted by AI Shopping Assistant - 1 month ago
  • A: This medication comes in the form of coated caplets for easy swallowing.

    submitted byAI Shopping Assistant - 1 month ago
    Ai generated

Q: This mentions for back pain. Is it appropriate for joint (arthritis) pain?

submitted by gvl - 2 months ago
  • A: Thank you for your question. Advil Dual Action with Acetaminophen can be used for the temporary relief of minor aches and pains associated with arthritis. We recommend reading the label carefully before use and following the directions provided to ensure it is used safely and appropriately.

    submitted byHaleon - 2 months ago
    Brand expert

Q: Is this Tylenol and Advil combined together?

submitted by bnm81002 - 3 months ago
  • A: Thank you for your question. Advil Dual Action Caplets contain two active ingredients: ibuprofen and acetaminophen. Acetaminophen is the same active ingredient found in Tylenol.

    submitted byHaleon - 3 months ago
    Brand expert

Additional product information and recommendations

Discover more options

Guests also viewed

4.7 out of 5 stars with 10106 reviews
quality: 4.88 out of 5
value: 4.8 out of 5
94% would recommend
72 recommendations
5 out of 5 stars
3 May, 2026Verified purchase

(no review title)

great for aches and pains
Jennifer
Did you find this review helpful?
5 out of 5 stars
26 March, 2026Verified purchase

Great pain relief

Helped me through a rotator cuff injury.
Breckers
1 guest found this review helpful. Did you?
5 out of 5 stars
14 March, 2026
originally posted on influenster.com
Image

Very good

[This review was collected as part of a promotion.] This bottle is perfect to always carry with you in your wallet. Little saves space and be with you wherever you go. The packaging is perfect. It fulfills its function which is to relieve the simplest pains you have. If you are allergic to something, consult your doctor so that you do not have side effects.
ClaudiaT
Did you find this review helpful?
5 out of 5 stars
18 February, 2026
originally posted on influenster.com
Image

I liked it

This Product helped me with aches I had. I didn’t sick after trying them. The pill wasn’t too big to swallow and it had a sweet taste to it and smell. I would keep using this.
JoelS
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
24 January, 2026Verified purchase

Great

Great product. Im sure its not really good for you, but it works better than anything out there. I dont use it often but my hubs does and its our go to.
Imadreamer07
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
1 out of 5 stars
Thumbs down graphic, would not recommend
23 January, 2026Verified purchase

Painful and Dangerous! Stay Away!!!

This product is absolutely terrible and should not be used. I had it on for only three minutes, THREE MINUTES, and it caused extreme burning pain, like jumping into a pool of fire. My skin became severely irritated and rash covered, and the burning would not wash off no matter how much soap I used. I have a very high pain tolerance and regularly use products like Icy Hot, but this is nothing like that. This experience was painful, alarming, and completely unacceptable. There are over 100 negative reviews on Google reporting the same issue. I hope my review prevents you from wasting your money and experiencing this level of burning and pain. Do not buy this product. I do not recommend it under any circumstances.
Keidra
quality: 1 out of 5
value: 1 out of 5
Did you find this review helpful?
5 out of 5 stars
21 January, 2026
originally posted on influenster.com
Image

dual action

Advil has been a staple in my home for years and then these came out and mind blown. These advil dual action with acetaminophen are great. It works fast and gets the pain gone. Great for knee pain teeth pain and back pain.
petersonp4_9698
Did you find this review helpful?
4 out of 5 stars
1 January, 2026
originally posted on influenster.com
Image

Good for mild pain, but slow to act and not ideal

[This review was collected as part of a promotion.] I liked this product, but I feel that the effect takes a little while to kick in. It does help with pain, but it’s not something I would recommend for strong pain that you want to get rid of quickly. For mild to moderate discomfort, it works fine, but if you’re looking for fast and powerful relief, this might not be the best option.
karlac459_6521
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
30 December, 2025Verified purchase

(no review title)

Love Advil Dual Action. Product works well and does not hurt my stomach.
Karen
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
5 out of 5 stars
14 December, 2025
originally posted on influenster.com
Image

Fast acting

This dual advil has worked miracles in my husband’s injured back. He takes two in the morning and it works for a full 8 hours. He says that his back starts to feel great after an hour of taking the dose. The pills are very easy to swallow. There is no taste from the absorption of the pills. I would definitely recommend this advil dual action.
carynh1975_3069
1 guest found this review helpful. Did you?
5 out of 5 stars
17 November, 2025
originally posted on influenster.com
Image

Great product!

This medication helps to relieve back aches and headaches as well! It . Can be bought online and in store. It’s inexpensive as well .Great all around product!
danao45_2662
1 guest found this review helpful. Did you?
5 out of 5 stars
Thumbs up graphic, would recommend
2 November, 2025Verified purchase

best pain relief without a prescription

works greqt
Mom
quality: 5 out of 5
value: 5 out of 5
1 guest found this review helpful. Did you?
5 out of 5 stars
14 October, 2025
originally posted on influenster.com
Image

Relief

[This review was collected as part of a promotion.] Total Relief When You Need It Most! Advil Dual Action is my go-to for fast, dependable pain relief. The combination of ibuprofen and acetaminophen really does make a difference — it tackles pain from every angle and keeps it away for hours. I’ve used it for headaches, back pain, and even muscle soreness after long days, and it always works quickly without upsetting my stomach. I love that I don’t have to take multiple products anymore — one dose does it all. Highly recommend for anyone who wants powerful relief that actually lasts!
morgang273_2933
1 guest found this review helpful. Did you?
5 out of 5 stars
6 October, 2025
originally posted on influenster.com
Image

Love it

[This review was collected as part of a promotion.] Good product with good effectivity. Love to use it and always have it in my purse. Very quick action and I didn’t see any side effects. Good product
ladal1_5613
Did you find this review helpful?
5 out of 5 stars
6 October, 2025
originally posted on influenster.com
Image

Works Fast!

[This review was collected as part of a promotion.] Advil Dual Action is exactly what the name says ! Works quick and gets the job done. It’s my go to pain relieve when it comes to my stubborn back pain.
drirm92_9299
Did you find this review helpful?
5 out of 5 stars
27 September, 2025
originally posted on influenster.com
Image

The best!

[This review was collected as part of a promotion.] Honestly, these come in as a extreme life saver, especially when it comes to menstrual cramps and body aches. It came at the right time when I need it!
claudiar52_3521
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
26 September, 2025Verified purchase

Pain gone--This works and no prescription needed!

I purchased this back when it first hit the market to help hubby combat sciatica pain, and then again a few years later when he experienced severe tooth pain after discovering he had 8 wisdom teeth (average human has 4). This stuff even relieved his pain after he had all 8 wisdom teeth removed and he was only given pain meds for the day of the procedure! We recommend this especially these days when prescribed pain meds are hard to get despite the need after having after various procedures. Works better than the regular Tylenol they want people to take even after major injuries. Remember folks, use responsibly!
TargetMoMMAof4
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
5 out of 5 stars
25 September, 2025
originally posted on influenster.com
Image

Convenient & efficient

[This review was collected as part of a promotion.] Very effective and convenient. It’s a small bottle that I can literally put in my bag for on the go. Regarding the pill it has just a hard texture and no scent. I have been caring a tiny bottle in all my bags. It’s small which I truly appreciate.
dulcet41_1847
Did you find this review helpful?
5 out of 5 stars
22 September, 2025
originally posted on influenster.com
Image

I love the travel package!

[This review was collected as part of a promotion.] Advil Dual Action combines ibuprofen and acetaminophen to effectively relieve pain and reduce fever. The scent packaging adds a fresh appearance. The combination of ingredients targets my pain from headaches, toothaches, and even minor arthritis, offering me a quick relief when I need it most. With its dual action, I often find it more effective than single-ingredient options. Plus, the overall value is greater because I am looking for reliable, fast-acting pain relief without breaking my bank account.
megaanrojaas_3735
Did you find this review helpful?
5 out of 5 stars
21 September, 2025
originally posted on influenster.com
Image

Advil Dual Action

[This review was collected as part of a promotion.] This product is very effective. It comes in a small package. It's affordable. Its ingredients are harmless. And its effects are long-lasting.
danielaf338_8813
Did you find this review helpful?

Get top deals, latest trends, and more.

Privacy policy